Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 143, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Nov 14, 2011, 9:17 PM EST for Marion County, Ohio. It took effect at Nov 15, 2011, 2:00 AM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2011, 9:17 PM EST (02:17 UTC)
- In effect from
- Nov 15, 2011, 2:00 AM EST
- Expired
- Nov 16, 2011, 4:34 PM EST
- In force
- 39 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 12.53 ft at Nov 15, 2011, 4:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
983 WGUS41 KCLE 150217 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 917 PM EST MON NOV 14 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-151017- /O.NEW.KCLE.FL.W.0143.111115T0742Z-000000T0000Z/ /LARO1.1.ER.111115T0742Z.111116T0600Z.000000T0000Z.NO/ 917 PM EST MON NOV 14 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE SCIOTO RIVER NEAR LARUE * FROM LATE TONIGHT THROUGH MIDDAY THURSDAY * AT 9:00 PM MONDAY THE STAGE WAS...10.1 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 12.3 FEET BY EARLY WEDNESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING ROADS AND AGRICULTURAL LANDS FLOODED. $$
7 follow-up statements
542 WGUS81 KCLE 150626 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 126 AM EST TUE NOV 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE SCIOTO RIVER NEAR LARUE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-151426- /O.EXT.KCLE.FL.W.0144.000000T0000Z-111116T0730Z/ /PNVO1.1.ER.111115T0313Z.111115T1200Z.111116T0130Z.NO/ 126 AM EST TUE NOV 15 2011 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE. * AT 12:30 AM TUESDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 8.5 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. * AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. $$ OHC101-151426- /O.EXT.KCLE.FL.W.0143.111115T0700Z-000000T0000Z/ /LARO1.1.ER.111115T0700Z.111116T0600Z.000000T0000Z.NO/ 126 AM EST TUE NOV 15 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * THROUGH EARLY THURSDAY. * AT 1:00 AM TUESDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY LATE TONIGHT. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING ROADS AND AGRICULTURAL LANDS FLOODED. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$
932 WGUS41 KCLE 151324 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 824 AM EST TUE NOV 15 2011 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-152124- /O.CON.KCLE.FL.W.0143.000000T0000Z-000000T0000Z/ /LARO1.2.ER.000000T0000Z.111116T0000Z.000000T0000Z.NO/ 824 AM EST TUE NOV 15 2011 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL FURTHER NOTICE * AT 8:00 AM TUESDAY THE STAGE WAS...12.1 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 12.8 FEET BY LATE TONIGHT THEN BEGIN FALLING. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. $$
336 WGUS81 KCLE 151811 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 111 PM EST TUE NOV 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK ABOVE FINDLAY SCIOTO RIVER NEAR LARUE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-160211- /O.CON.KCLE.FL.W.0143.000000T0000Z-000000T0000Z/ /LARO1.2.ER.000000T0000Z.111116T0600Z.000000T0000Z.NO/ 111 PM EST TUE NOV 15 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 1:00 PM TUESDAY THE STAGE WAS 12.5 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY LATE TONIGHT THEN BEGIN FALLING. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING ROADS AND AGRICULTURAL LANDS FLOODED. $$ OHC063-160008- /O.EXT.KCLE.FL.W.0145.000000T0000Z-111116T0008Z/ /FECO1.1.ER.111115T0952Z.111115T1445Z.111115T1808Z.UU/ 111 PM EST TUE NOV 15 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK ABOVE FINDLAY. * AT 1:00 PM TUESDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 9.0 FEET...EAGLE CREEK OVERRUNS ITS BANKS AND INUNDATES PORTIONS OF FREMONT AND GRACELAND AVENUE. $$
304 WGUS81 KCLE 160207 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 907 PM EST TUE NOV 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-161006- /O.EXT.KCLE.FL.W.0143.000000T0000Z-111117T0336Z/ /LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2136Z.NO/ 907 PM EST TUE NOV 15 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 9:00 PM TUESDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING ROADS AND AGRICULTURAL LANDS FLOODED. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC155-161006- /O.CON.KCLE.FL.W.0146.000000T0000Z-111116T1831Z/ /PHAO1.1.ER.111115T2122Z.111116T0400Z.111116T1231Z.UU/ 907 PM EST TUE NOV 15 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 9:00 PM TUESDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 11.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. * AT 9.0 FEET...BANKFULL STAGE. FLOODING THREATENS BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. $$
496 WGUS81 KCLE 160956 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 456 AM EST WED NOV 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-161756- /O.EXT.KCLE.FL.W.0143.000000T0000Z-111117T0208Z/ /LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2008Z.NO/ 456 AM EST WED NOV 16 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 4:00 AM WEDNESDAY THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-161756- /O.EXT.KCLE.FL.W.0147.111116T1158Z-000000T0000Z/ /PRGO1.1.ER.111116T1158Z.111117T1800Z.000000T0000Z.NO/ 456 AM EST WED NOV 16 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * UNTIL FURTHER NOTICE. * AT 4:00 AM WEDNESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE SCIOTO WILL RISE ABOVE FLOOD STAGE NEAR PROSPECT THIS MORNING AND CONTINUE TO RISE TO NEAR 9.8 FEET THURSDAY AFTERNOON. * AT 10.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. * AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF PROSPECT. $$ OHC155-161756- /O.EXT.KCLE.FL.W.0146.000000T0000Z-111116T1823Z/ /PHAO1.1.ER.111115T2122Z.111116T0415Z.111116T1223Z.UU/ 456 AM EST WED NOV 16 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION IN TRUMBULL COUNTY. * AT 4:00 AM WEDNESDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND WILL DROP BELOW FLOOD STAGE THIS MORNING. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
879 WGUS81 KCLE 161541 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH ISSUED BY NATIONAL WEATHER SERVICE BUFFALO, NY 1041 AM EST WED NOV 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-162341- /O.EXT.KCLE.FL.W.0143.000000T0000Z-111117T0300Z/ /LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2100Z.NO/ 1041 AM EST WED NOV 16 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 10:00 AM WEDNESDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-162341- /O.CON.KCLE.FL.W.0147.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.111117T1200Z.000000T0000Z.NO/ 1041 AM EST WED NOV 16 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 10:00 AM WEDNESDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.1 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$
581 WGUS81 KCLE 162134 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 434 PM EST WED NOV 16 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR PROSPECT PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-162204- /O.CAN.KCLE.FL.W.0143.000000T0000Z-111117T0300Z/ /LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2015Z.NO/ 434 PM EST WED NOV 16 2011 THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR LARUE. * AT 4:00 PM WEDNESDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 11.0 FEET. * FELL BELOW FLOOD STAGE AT 3:15 PM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY THURSDAY MORNING. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-170534- /O.CON.KCLE.FL.W.0147.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.111117T1200Z.000000T0000Z.NO/ 434 PM EST WED NOV 16 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 4:00 PM WEDNESDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.1 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * AT 11.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. ELM AND WEST RIVER ROAD FLOODED. * AT 10.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. * AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF PROSPECT. $$ THOMPSON
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Nov 14, 8:39 PM EST, 38 minutes earlier.
Area forecast discussion, Nov 14, 8:39 PM EST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 839 PM EST MON NOV 14 2011 .SYNOPSIS... A COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT. A FEW TROFS OR COLD FRONTS WILL MOVE ACROSS THE REGION TUESDAY INTO WEDNESDAY WITH HIGH PRESSURE BUILDING IN FOR THURSDAY NIGHT AND FRIDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... UPDATED TO REMOVE MOST OF THE COUNTIES FROM THE TORNADO WATCH. SHOWERS WILL CONTINUE FOR A BIT BEFORE ENDING. MAY HAVE TO LOWER MORE LOWS LATER. A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS EVENING. A VERY GOOD THREAT OF SEVERE WEATHER WITH WIND...HAIL AND SOME TORNADOES. PLENTY OF SHEAR. AT THIS TIME IT LOOKS TO BE ORGANIZING INTO MORE OF A LINE...WIND COULD BE THE MAIN CULPRIT. WITH IT QUICK MOVEMENT RAINFALL SHOULD NOT BE A REAL BIG ISSUE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... IT IS A TOUGH FORECAST FOR TUESDAY THROUGH WEDNESDAY WITH FRONTS/TROF MOVING THROUGH AT TIMES. RIDGE BUILDS FOR TUESDAY MORNING AND THEN A TROF MOVE THROUGH TUESDAY AFTERNOON AND EVENING. MORE RIDGING FOR WEDNESDAY EVEN WITH COLD AIR MOVING IN AT 850 MB. LATE WEDNESDAY NIGHT AND INTO THURSDAY THE MOISTURE GET BETTER AND WITH THE LAKE AND 850 MB TEMPERATURE DIFFERENCE NEAR 19C. THUNDER MAY BE POSSIBLE AS PLENTY OF COLD AIR AT 500 MB. AT THIS TIME WILL NOT MENTION THUNDER. HIGH PRESSURE THEN BUILDS IN FOR FRIDAY AND FRIDAY NIGHT. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE EXTENDED SECTION WILL START WITH HIGH PRESSURE OVER MUCH OF THE FORECAST AREA. THE HIGH PRESSURE CENTER WILL PUSH EAST AS A STORM SYSTEM DEVELOPS OVER THE UPPER MISSISSIPPI VALLEY. WARM AIR ADVECTION IN ADVANCE OF THIS SYSTEM MAY BRING SCATTERED SHOWERS OVER THE AREA SATURDAY AND SATURDAY NIGHT. THE COLD FRONT ASSOCIATED WITH THE LOW PRESSURE SYSTEM WILL SWEEP THROUGH THE REGION SUNDAY BRINGING WIDESPREAD SHOWERS TO THE REGION. THE 12Z RUN OF THE GFS SHOWS THE FRONT STALLING AROUND THE OHIO RIVER SUNDAY NIGHT RETURNING AS A WARM FRONT MONDAY INTO TUESDAY. I WILL KEEP CHC POPS OVER THE EXTENDED PERIOD AS MOVEMENT AND TIMING OF THESE SYSTEMS WILL BE DIFFICULT. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... LINE OF SHOWERS/THUNDERSTORMS EXTENDING FROM GKJ TO MFD TO MNN AND PUSHING SOUTHEAST. WINDS AHEAD OF THE LINE ARE GUSTING TO 30-35 KNOTS OR SO AND HAVE HAD SIMILAR GUSTS FROM WITHIN THE CONVECTION. CLE HAD GUSTED TO 42 KNOTS WITH THE CONVECTION. WINDS DIMINISH AFTER THE CONVECTION AND WILL QUICKLY COME BACK AROUND TO THE SOUTHWEST. LOT OF UNCERTAINTY AS TO WHAT WILL TAKE PLACE TONIGHT. GUIDANCE NOT REALLY HITTING ANY LOW CIGS OR VSBYS EXCEPT MAYBE THE SOUTHEAST. HESITANT TO KEEP A VFR NIGHT FOR TOL/FDY/CLE WITH THE RAIN THAT JUST WENT THROUGH AND LIGHT WINDS OVERNIGHT. SO TAFS HAVE EITHER MVFR TO IFR VSBYS OR CEILINGS DEVELOPING...IMPROVING TUESDAY MORNING. SOUTHEAST SITES MAY JUST KEEP NON-VFR CIGS. WEAK HIGH PRESSURE FOR TUESDAY AND NEXT COLD FRONT TO COME THROUGH TUESDAY NIGHT. .OUTLOOK...AREAS OF NON VFR POSSIBLE TUESDAY NIGHT ACROSS THE SOUTHEAST...AND THEN AGAIN WEDNESDAY NIGHT INTO THURSDAY ACROSS NE OH/NW PA. && .MARINE... THE 12Z RUN OF THE MODELS CONTINUE TO SHOW A WIND MAX MOVING AHEAD OF THE LOW PRESSURE CENTER AS IT PUSHES THROUGH THE GREAT LAKES REGION THIS EVENING. SOUTHWEST WINDS AROUND 25 KNOTS ARE POSSIBLE THIS EVENING SO I WILL KEEP SMALL CRAFT ADVISORY UNTIL 06Z. WINDS WILL DECREASE AFTER MIDNIGHT. SOUTHWEST FLOW WILL CONTINUE THROUGH TUESDAY NIGHT UNTIL ANOTHER COLD FRONT MOVES ACROSS THE LAKE WEDNESDAY MORNING BRINGING A NORTHWEST SHIFT TO THE WINDS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR LEZ142>149. && SYNOPSIS...KIELTYKA NEAR TERM...KIELTYKA SHORT TERM...KIELTYKA LONG TERM...GARNET AVIATION...OUDEMAN MARINE...GARNET
Hazardous weather outlook, Nov 14, 3:48 PM EST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 348 PM EST MON NOV 14 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-152100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 348 PM EST MON NOV 14 2011 ...TORNADO WATCH 880 IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. AHEAD OF THE THUNDERSTORMS WINDS MAY GUST UP TO 40 MPH THIS EVENING. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE SOME FLOODING OF ROADS AND STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-152100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 348 PM EST MON NOV 14 2011 ...TORNADO WATCH 880 IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-152100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 348 PM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 14, 4:16 PM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
416 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL HASKINS 41.46N 83.70W
11/14/2011 E1.50 INCH WOOD OH TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZE HAIL.
&&
KIELTYKALocal storm report, Nov 14, 6:05 PM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL PERRYSBURG 41.55N 83.62W
11/14/2011 E0.75 INCH WOOD OH TRAINED SPOTTER
0521 PM HAIL 5 N ALBION 41.96N 80.36W
11/14/2011 E0.88 INCH ERIE PA PUBLIC
0526 PM HAIL BAY VILLAGE 41.49N 81.93W
11/14/2011 E0.88 INCH CUYAHOGA OH PUBLIC
&&
KIELTYKALocal storm report, Nov 14, 7:01 PM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
701 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL MORRAL 40.69N 83.21W
11/14/2011 E0.88 INCH MARION OH PUBLIC
&&
KIELTYKALocal storm report, Nov 14, 7:06 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
706 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG KENT 41.15N 81.36W
11/14/2011 PORTAGE OH PUBLIC
LARGE LIMBS DOWN.
&&
KIELTYKALocal storm report, Nov 14, 7:34 PM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
734 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL GALION 40.73N 82.79W
11/14/2011 E0.88 INCH CRAWFORD OH PUBLIC
0655 PM HAIL STOW 41.18N 81.44W
11/14/2011 E0.75 INCH SUMMIT OH PUBLIC
0714 PM HAIL NEWTON FALLS 41.19N 80.97W
11/14/2011 E1.00 INCH TRUMBULL OH PUBLIC
0714 PM TSTM WND DMG NEWTON FALLS 41.19N 80.97W
11/14/2011 TRUMBULL OH LAW ENFORCEMENT
A FEW TREES DOWN.
&&
KIELTYKALocal storm report, Nov 14, 8:37 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
837 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG NILES 41.19N 80.75W
11/14/2011 TRUMBULL OH PUBLIC
LARGE LIMBS DOWN.
0720 PM HAIL WARREN 41.24N 80.82W
11/14/2011 E1.00 INCH TRUMBULL OH PUBLIC
0725 PM TSTM WND DMG HUBBARD 41.16N 80.57W
11/14/2011 TRUMBULL OH PUBLIC
SOME LARGE LIMBS DOWN.
0725 PM HAIL HUBBARD 41.16N 80.57W
11/14/2011 E1.00 INCH TRUMBULL OH PUBLIC
PENNY TO QUARTER SIZE.
0725 PM HAIL MINERAL RIDGE 41.14N 80.77W
11/14/2011 E1.00 INCH TRUMBULL OH PUBLIC
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 7:10 PM EST | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 35 min |
| Nov 14, 7:22 PM EST | Areal Flood Advisory | CLE | Mahoning, Trumbull | 3 hr |
| Nov 14, 7:57 PM EST | Areal Flood Advisory | CLE | Holmes, Stark, Wayne | 4 hr |
| Nov 14, 10:57 PM EST | River Flood Warning | CLE | Lake | 9 hr |
| Nov 15, 7:19 AM EST | River Flood Warning | CLE | Hancock | 8 hr |
| Nov 15, 3:49 PM EST | River Flood Warning | CLE | Trumbull | 17 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.